# SDR UPS04143539

- Difficulty date: November 23, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0813
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS 02 MASK WILL NOT TEST.  JUMPSEAT 02 MASK WILL NOT TEST.  REMOVED AND REPLACED CAPT 02 MASK PER MM 35-12-51-4.  CHECK OK.  CKS OK PER 35-12-51-5 CLEARED M291800 REMOVED PLACARD.
